MAUDE Adverse Event Report: AVANOS - IRVINE ON-Q C-BLOC INTL PAIN RELIEF SYSTEM, 400 ML, 10 ML/HR; ELASTOMERIC LFR

AVANOS - IRVINE ON-Q C-BLOC INTL PAIN RELIEF SYSTEM, 400 ML, 10 ML/HR; ELASTOMERIC LFR
Model Number CBI002
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for lot 0202747607 was reviewed and the product was produced according to product specifications.All information reasonably known as of 30 oct 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidences, which were associated with separate units.This is the third of four reports.Refer to 2026095-2018-00116 for the first report.Refer to 2026095-2018-00117 for the second report.Refer to 2026095-2018-00119 for the fourth report.It was reported there was an over-infusion event.No further information has been provided at this time.
 
Additional Manufacturer Narrative
Sample evaluation was performed.The pump was refilled with 0.9% of saline using the repeater pump to the nominal value of 400 ml.The sample was evaluated and the reported event could not be confirmed.Limited information was provided regarding use conditions, therefore, it is not possible to determine if product was used in accordance with the instructions or if user or facility contributed to the reported incident.No medication information was provided to determine if the product contributed to the incident of fast flow.Root cause could not be determined.All information reasonably known as of 09-jan-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q C-BLOC INTL PAIN RELIEF SYSTEM, 400 ML, 10 ML/HR
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8044141
Report Number2026095-2018-00118
Device Sequence Number11121608
Product Code MEB
UDI-Device Identifier30680651134791
UDI-Public30680651134791
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/21/2019
Device Model NumberCBI002
Device Catalogue Number101347902
Device Lot Number0202747607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer12/20/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date01/10/2019
Patient Sequence Number1